# SDR FDEA200907032470

- Difficulty date: July 3, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310-324
- Aircraft serial: 542
- Aircraft time: 38,888 hours, 11,637 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C205240007B
- Part serial: 03872
- Condition: Burned
- Location: Zone 700
- Part time: 542 hours, 333 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 8 BRAKE TAXING INTO GATE WENT ABOVE 300 DEGS WITH ALL OTHER TEMPS BETWN 50-75 DEGS.  ON ARRIVAL, WERE INFORMED BY GRD CREW THE BRAKES WERE VERY HOT, SMOKING AND LATER CAUGHT FIRE.  ECAM SHOWED TEMP ABOVE 600 DEGREES.  BRAKE FANS WERE ACTIVATED BEFORE GATE ARRIVAL.  OTHER THAN BRAKE TEMP,THERE WAS NO OTHER INDICTION OF PROBLEM.  IE STEERING, BRAKE GRAB ETC.
